possible interaction between warfarin and acetaminophen

The latest news about a possible interaction between warfarin and acetaminophen is taking lots of people bysurprise.

For years we've told warfarin patients not to take aspirin or NSAIDs. We told them to take acetaminopheninstead...to avoid a possible drug interaction.

But now a new study suggests that acetaminophen also increases the risk of bleeding in warfarin patients. Infact, the chance of a significant increase in INR increases TEN-fold in patients who take as few as 4 regular-strength acetaminophen tabs daily for a week.

Get concise advice on drug therapy, plus unlimited access to CE

Pharmacist's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 300+ CE courses, including the popular CE-in-the-Letter
  • Quick reference drug comparison charts
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote